# SDR F3LA200600037

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON WEB BETWEEN FR69 AND FR70, R/H NEXT TO FUSELAGE.  INSTALLED NEW ANGLE AND WEB ASSY. PER SRM 51-42-11 AND DRAWING DE534-74180.
